# SDR SWAA2025041005393

- Difficulty date: March 14, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE GIRT VELCRO STRIPS OUT OF POSITION (NOT ATTACHED) <[01].  REPOSITIONED/INSTALLED AFT ENTRY DOOR ESCAPE SLIDE GIRT VELCRO STRIPS IAW CUSTOMER CARD# 725-61-06-AE REPL; TASK 25-61-06-SWA-001; STEPS 3.H.(2); [02] VERIFIED CORRECTIVE ACTION STEP 1.  TASK CARD COMPLETE.
